Per citar aquest document:
Generic bifurcation of reversible vector fields on a 2-dimensional manifold
Teixeira, Marco Antonio

Data: 1997
Resum: In this paper we deal with reversible vector fields on a 2-dimensional manifold having a codimension one submanifold as its symmetry axis. We classify generically the one parameter families of such vector fields. As a matter of fact, aspects of structural stability and codimension one bifurcation are analysed.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matemàtiques, V. 41 n. 1 (1997) p. 297-316, ISSN 0214-1493

20 p, 165.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2016-06-12

   Favorit i Compartir